# SDR FDEA202309201625

- Difficulty date: September 20, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 114,724 hours, 24,515 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA828711
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN - FLOOR PANEL #227CF FOUND DELAMINATED AT STATION 395 - 459.  DELAMINATED FLOOR PANEL #227CF AT FORWARD CABIN STATION 421 - STATION 459 REMOVED   AS PER AMM 53-21-04. FLOOR PANEL #227CF FABRICATED AS PER FEDEX DRAWING SRZ-25-005   REVISION R. FLOOR PANEL #227CF INSTALLED AS PER AMM 53-21-04. REPAIR CLASSIFIED MAJOR   AS PER GMM 6-2-100.
